After having a rough few months with messed up periods, the previous one being 11 days long and then not coming back on for another 41 days...along with that was excruciating pain in my lower left stomach (being investigated for this next week to see if its IBS or issue with my ovaries) I went back to the doctor to basically say that after a year of being on levothyroxine I feel no better than when I started...if anything I'm worse.
I ahve informed them that Thyroid Uk recommend my TSH should be between 0.2-0.5mU/l. (currently at 1.72) and that I would like to aim for this range to see if anything improves. I was expecting the usual 'no this is not the NHS range' but after much begging the Dr said she would get me there.
So, good news I guess. However I was 75mg and now for the last few weeks I've increased to 100mg at first I was feeling OK but now I am getting anxiety issues, chest pain that mainly feels muscular and my thyroid on the right hand side has swollen by another third (it was already slightly larger than the left)
Do you think this is to do with the increase in thyroxine or perhaps just a flare up? I was hoping to feel better with the increase. I've also asked for full bloods to be done and should get teh results back this week....to which I'm sure they will respond with 'They are all fine'.
Thanks for your help x